# SDR CHQA200800034

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 14,169 hours, 12,331 cycles
- Engine: Ge CF343B1
- Engine time: 14,165 hours, 12,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

IAH TO SDF - WHILE ON APPROACH TO SDF, THE FLAPS WERE SELECTED TO 8 THE CREW RECEIVED A FLAP FAIL MESSAGE AND THE FLAPS WERE FAILED AT ZERO DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT IN SDF.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND FOUND THE LEFT AND INBOARD FLAP FAILED THE BACKLASH TEST AND WAS OUT OF RIG.  AFTER RE-RIGGING THE FLAP SYSTEM IT OPERATED NORMALLY AND WAS RETURNED TO SERVICE.
